# SDR REXA2015091500887

- Difficulty date: September 15, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-280-507 AFT CARGO DOOR AFT FRAME UNDER LOWER INSULATION BLANKET HAS POSSIBLE CORROSION.  FOUND AFT CARGO DOOR AFT LOWER BRACKET TO HAVE EXFOLIATION.  FABRICATED NEW BRACKET IAW SRM 51-42-06.  APPLIED PAINT TO BRACKET IAW SRM 51-25-01.
